BibTeX record journals/tcs/CarmiMMS19

download as .bib file

@article{DBLP:journals/tcs/CarmiMMS19,
  author    = {Paz Carmi and
               Anil Maheshwari and
               Saeed Mehrabi and
               Lu{\'{\i}}s Fernando Schultz Xavier da Silveira},
  title     = {Approximability of covering cells with line segments},
  journal   = {Theor. Comput. Sci.},
  volume    = {784},
  pages     = {133--141},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.tcs.2019.05.004},
  doi       = {10.1016/j.tcs.2019.05.004},
  timestamp = {Wed, 03 Jul 2019 14:50:26 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/CarmiMMS19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics